# SDR CA100713013

- Difficulty date: July 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 LR
- Aircraft time: 6,110 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Damaged
- Location: Turbine Rotor
- Part time: 7,766 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ARRIVAL SERVICE CHECK FOUND NR 1 ENGINE LPT BLADE MISSING 3/4 OF A BLADE WITH CONSIDERABLE DAMAGE TO ADJACENT BLADES AND AFT SIDE OF GUIDE VANES.
